Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exactly fillable contact structures without Stein fillings

Jonathan Bowden

Algebraic & Geometric Topology 12 (2012) 1803–1810
Bibliography
1 K Cieliebak, Y Eliashberg, From Stein to Weinstein and Back: Symplectic geometry of affine complex manifolds, Colloquium Publications 59, Amer. Math. Soc. (2012)
2 V Colin, Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
3 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
4 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Internat. Math. Res. Notices (1996) 77 MR1383953
5 J B Etnyre, K Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002) 609 MR1908061
6 D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geom. Topol. 10 (2006) 1749 MR2284049
7 H Geiges, Examples of symplectic 4–manifolds with disconnected boundary of contact type, Bull. London Math. Soc. 27 (1995) 278 MR1328705
8 P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
9 P Ghiggini, J Van Horn-Morris, Tight contact structures on the Brieskorn spheres $-\Sigma(2,3,6n{-}1)$ and contact invariants arXiv:0910.2752v3
10 E Giroux, Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
11 K Honda, On the classification of tight contact structures II, J. Differential Geom. 55 (2000) 83 MR1849027
12 P Lisca, A I Stipsicz, Contact Ozsváth–Szabó invariants and Giroux torsion, Algebr. Geom. Topol. 7 (2007) 1275 MR2350282
13 P Massot, Geodesible contact structures on 3–manifolds, Geom. Topol. 12 (2008) 1729 MR2421139
14 D McDuff, Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991) 651 MR1091622
15 Y Mitsumatsu, Anosov flows and non–Stein symplectic manifolds, Ann. Inst. Fourier (Grenoble) 45 (1995) 1407 MR1370752